Solution of the Chazy System
Close
Articolul precedent
Articolul urmator
438 0
SM ISO690:2012
GROMAK, Valeri. Solution of the Chazy System. In: Conference of Mathematical Society of the Republic of Moldova, 19-23 august 2014, Chișinău. Chișinău: "VALINEX" SRL, 2014, 3, pp. 251-254. ISBN 978-9975-68-244-2.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Conference of Mathematical Society of the Republic of Moldova
3, 2014
Conferința "Conference of Mathematical Society of the Republic of Moldova"
Chișinău, Moldova, 19-23 august 2014

Solution of the Chazy System

Pag. 251-254

Gromak Valeri
 
Belarusian State University
 
 
Disponibil în IBN: 9 octombrie 2017


Rezumat

We construct the solution of the Chazy system, which specifies the conditions for the existence of the Painleve property for a third-order nonlinear equation with six poles.

Cuvinte-cheie
Painleve property, Painleve equations, Chazy system